# SDR DXTA2025090804844

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 17,853 hours, 13,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Low Tension
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN. IT DOES NOT FEEL LIKE IT IS BINDING BUT JUST VERY HEAVY. FROM OUTSIDE REQUIRES TWO HANDS AND EXCESSIVE FORCE TO OPEN. FROM INSIDE IT REQUIRES EXCESSIVE FORCE WITH A LEG TO OPEN. WHEN CLOSING YOU NEED TO HOLD DOOR BACK FROM SLAMMING CLOSED.  TRIED TO OPEN MAIN CABJN DOOR AND IT WAS REALLY HARD TO OPEN. ONCE OPEN LOOKED AT HINGES & LUBED,  NO CHANGE. REMOVED STAIRS TO SEE IF ANYTHING BROKEN WITH COUNTERBALANCE SYS. DIDN'T SEE ANYTHING WRONG WTIH THE SYSTEM. LOOKED INTO. ADJUSTING THE SPRING TENSION. FOUND SOMEONE BEFORE US CHANGED TENSION OF SPRING.  PRECEDED TO FIX THE ISSUE. OPS CHECKED DOOR AFTER ADJUST A FEW TIMES. OPS CHKD GOOD. IAW AMM TASK: 52-10-03
